# SDR SIMA200924303

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BA50933901
- Part serial: C15960CO1380
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON DURING DEPLANE, RAN DOWN BATTERIES FOR EMERGENCY LIGHTS.  AIRCRAFT REMOVED FROM SERVICE.  MAINTENANCE REMOVED AND REPLACED NR 1, 3 AND 4 EMERGENCY POWER PACKS AND BATTERIES FOUND NR 2 TO BE OKAY.  OPERATIONAL CHECK IAW EMB MM 33-50-00 AND PARTS REPLACED IAW EMB MM 33-50-04.  AIRCRAFT WAS RETURNED TO SERVICE.
